Author Topic: Weaken effect persist after its gone  (Read 183 times)

KaypeX

  • Newbie
  • *
  • Posts: 5
    • View Profile
Weaken effect persist after its gone
« on: January 26, 2019, 10:19:59 pm »
Hello,

I died tonight and got the weaken effect (50%) and u gain this screen blur from time to time. After it ran out the effect is still there.
No idea if this is supposed to be like this but I find it kinda strange. Dont had this problem, btw, on the other server,
Im on the russian one now and been on the europe server before.

Greetings KaypeX


Edit: After i've been offline for some hours now, the effect is gone. Tried it also tonight, to remove the leftover with reconnecting to the server but it didn't
 worked.
The problem is also on the europe, btw. A teammate is current having the same issue.
Version: v0.18.1.1
« Last Edit: January 27, 2019, 06:33:26 pm by KaypeX »

ai_enabled

  • AtomicTorch Founder
  • Hero Member
  • *****
  • Posts: 1317
    • View Profile
Re: Weaken effect persist after its gone
« Reply #1 on: January 28, 2019, 01:34:16 am »
Hello!

Thanks for reporting! Could it be related to Drunk/Nausea status effect? As Weaken doesn't add any screen blur effect.
And we have reports that Drunk/Nausea screen post-effect sometimes persist for players until reconnecting.

Regards!

KaypeX

  • Newbie
  • *
  • Posts: 5
    • View Profile
Re: Weaken effect persist after its gone
« Reply #2 on: January 28, 2019, 05:32:49 am »
Its possible that it is the nausea effect, but that would mean that this would be the one from before death and persisted far after it.
Alcohol dont been used from both of us yet.

Greetings KaypeX
« Last Edit: January 28, 2019, 05:38:44 am by KaypeX »

ai_enabled

  • AtomicTorch Founder
  • Hero Member
  • *****
  • Posts: 1317
    • View Profile
Re: Weaken effect persist after its gone
« Reply #3 on: January 28, 2019, 07:24:32 am »
The issue is located and fixed for the upcoming patch.
Thank you very much!